Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 87, NWS Kansas City, MO

June 10, 2015Putnam County, Schuyler County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 10, 2015, 7:46 PM CDT for Putnam County, Schuyler County, Missouri. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2015, 7:46 PM CDT (00:46 UTC)
Expired
Jun 10, 2015, 8:30 PM CDT
In force
44 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Putnam County, MO, Schuyler County, MO

The radar

The Des Moines radar (KDMX), 159 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 8:00 PM CDTHAIL 0.57 Ene Unionville, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.8 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2015-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1097 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2015-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1097 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
1888 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

849 
WUUS53 KEAX 110046
SVREAX
MOC171-197-110130-
/O.NEW.KEAX.SV.W.0087.150611T0046Z-150611T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
746 PM CDT WED JUN 10 2015

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN PUTNAM COUNTY IN NORTH CENTRAL MISSOURI...
  NORTHWESTERN SCHUYLER COUNTY IN NORTHEAST MISSOURI...

* UNTIL 830 PM CDT

* AT 745 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
  UNIONVILLE...AND MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  UNIONVILLE...LANCASTER...LIVONIA AND GLENWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4047 9246 4047 9307 4059 9308 4060 9245
TIME...MOT...LOC 0046Z 276DEG 27KT 4057 9303

HAIL...1.25IN
WIND...60MPH

$$

MJ
2 follow-up statements
651 
WWUS53 KEAX 110108
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
808 PM CDT WED JUN 10 2015

MOC171-197-110130-
/O.CON.KEAX.SV.W.0087.000000T0000Z-150611T0130Z/
PUTNAM MO-SCHUYLER MO-
808 PM CDT WED JUN 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
SCHUYLER AND NORTHEASTERN PUTNAM COUNTIES UNTIL 830 PM CDT...

AT 806 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTHEAST
OF UNIONVILLE...AND MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
LANCASTER...LIVONIA AND GLENWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4047 9285 4059 9292 4060 9245 4047 9246
TIME...MOT...LOC 0108Z 276DEG 27KT 4055 9281

HAIL...1.25IN
WIND...60MPH

$$

MJ
486 
WWUS53 KEAX 110128
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
828 PM CDT WED JUN 10 2015

MOC171-197-110139-
/O.EXP.KEAX.SV.W.0087.000000T0000Z-150611T0130Z/
PUTNAM MO-SCHUYLER MO-
828 PM CDT WED JUN 10 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SCHUYLER AND
NORTHEASTERN PUTNAM COUNTIES WILL EXPIRE AT 830 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.

LAT...LON 4047 9285 4059 9292 4060 9245 4047 9246
TIME...MOT...LOC 0129Z 276DEG 27KT 4053 9260

$$

MJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 6:44 PM CDT, 1 hour 2 minutes earlier.

Area forecast discussion, Jun 10, 6:44 PM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
644 PM CDT Wed Jun 10 2015

.DISCUSSION...
Issued at 337 PM CDT WED JUN 10 2015

Mid 70s dewpoints have made their first appearance of the season and
are yielding heat index values as high as 105. This has also led to
an airmass that is strongly to extremely unstable across much of the
area with MLCAPE values over 4000 J/kg. This is setting the stage for
some potentially strong to severe storms that could develop near or
just south of a boundary over southern IA through the evening, mainly
north of the US-36 corridor. Shear values are very weak across this
area so widespread and long-lived severe storms are unlikely. There
could be a few updrafts briefly capable of producing severe hail, but
the primary threat will be quick damaging downburst winds with dry
air aloft producing extreme values of downdraft CAPE and other
downburst indices. These storms should also produce far-reaching
outflow boundaries that will probably bring the storm threat to an
end later this evening as the sun goes down.

Another round of storms is possible late tonight when a mid-level
shortwave will push out of the Rockies and into our area. An
accompanying low-level jet will focus the heaviest precipitation
well to our north across northern Nebraska into northern Iowa.
However with a trailing vorticity lobe reaching further south into
our area, a weakening band of showers and storms could make it as far
east as western Missouri before gradually falling apart once the
shortwave exits the area by mid morning. If clouds and precipitation
clear out early enough, temperatures could rebound back to the upper
80s and lower 90s with heat index values pushing 100 degrees,
especially near and south of the Missouri River.

A cold front will sag into northern KS and northwest MO Thursday
evening and will likely spark additional showers and thunderstorms.
Shear will be a bit higher with this system so a few strong to severe
storms could occur across areas mainly northwest of I-35 especially
if the airmass can destabilize sufficiently behind Thursday morning's
clouds and precipitation. Cold front should be moving fast enough to
prevent a widespread heavy rain threat although pockets of heavy rain
are certainly possible especially over northwest MO.

Thursday night's cold front will stall just to our south on Friday
then slowly lift back north over the weekend. Meanwhile a steady
stream of weak impulses embedded in southwest upper flow will likely
bring several rounds of rain and storms over the weekend and into
early next week. Deep moisture will increase through this time and
heavy rain/flooding could become an issue over the weekend.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday Evening)
Issued at 632 PM CDT WED JUN 10 2015

VFR conditions are forecast at the terminals overnight as thunderstorm
activity across northern Missouri is expected to remain near the Iowa
border with storms drifting off to the northeast. More storm may
develop across eastern Kansas and southeast Nebraska Thursday
morning or afternoon, but confidence is sufficiently low enough to
leave any mention of storms out of the current TAF cycle. However,
it is likely that storms will occur Thursday night at the terminals.
Otherwise, expect the southerly wind Thursday to become rather gusty
late in the morning and through the afternoon hours.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

DISCUSSION...Hawblitzel
AVIATION...Cutter
Hazardous weather outlook, Jun 10, 5:11 AM CDT, 14 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
511 AM CDT WED JUN 10 2015

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-111015-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
511 AM CDT WED JUN 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 POP-UP THUNDERSTORMS ACROSS NORTHERN MISSOURI THIS EVENING WILL
HAVE THE CAPABILITY OF PRODUCING DANGEROUS CLOUD-TO-GROUND
LIGHTNING...GUSTY TO DAMAGING WINDS...AND HAIL...POSSIBLY LARGE.
WHILE THE RISK FOR TORNADOES IS LOW...THEY CANNOT BE RULED OUT.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

 MORE THUNDERSTORMS ARE IN THE FORECAST FOR THURSDAY WITH SIMILAR
HAZARDS POSSIBLE. THE END OF THIS WEEK THROUGH EARLY NEXT WEEK
WILL BE ANOTHER ACTIVE WEATHER PERIOD WITH FLOODING CONCERNS
INCREASING THIS WEEKEND.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

In the hours before

Local storm report, Jun 10, 5:46 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
546 PM CDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             EAGLEVILLE              40.47N 93.99W
06/10/2015  E0.75 INCH       HARRISON           MO   TRAINED SPOTTER

&&

JWELSH
Local storm report, Jun 10, 5:54 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
554 PM CDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             5 NE SHERIDAN           40.57N 94.55W
06/10/2015  E1.25 INCH       WORTH              MO   PUBLIC

&&

JWELSH
Local storm report, Jun 10, 6:08 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
608 PM CDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             7 N BLYTHEDALE          40.58N 93.93W
06/10/2015  E1.00 INCH       HARRISON           MO   PUBLIC

&&

JWELSH
Local storm report, Jun 10, 6:09 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
609 PM CDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     HAIL             7 N BLYTHEDALE          40.58N 93.93W
06/10/2015  E1.00 INCH       HARRISON           MO   PUBLIC

&&

JWELSH
Local storm report, Jun 10, 6:18 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
618 PM CDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             5 N BLYTHEDALE          40.55N 93.93W
06/10/2015  E1.00 INCH       HARRISON           MO   PUBLIC

0608 PM     HAIL             5 N BLYTHEDALE          40.55N 93.93W
06/10/2015  E1.00 INCH       HARRISON           MO   PUBLIC

&&

CUTTER
Special weather statement, Jun 10, 7:09 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
709 PM CDT WED JUN 10 2015

MOZ007-008-110100-
PUTNAM MO-SCHUYLER MO-
709 PM CDT WED JUN 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SCHUYLER AND
NORTHEASTERN PUTNAM COUNTIES UNTIL 800 PM CDT...

AT 706 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES NORTHEAST OF UNIONVILLE...MOVING
NORTHEAST AT 5 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LANCASTER...LIVONIA AND GLENWOOD.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4048 9247 4046 9305 4059 9302 4060 9247
TIME...MOT...LOC 0009Z 242DEG 6KT 4056 9281

MJ

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 7:09 PM CDTSpecial Weather StatementEAXPutnam51 min
Jun 10, 7:25 PM CDTAreal Flood AdvisoryEAXPutnam, Schuyler4 hr
Jun 11, 3:36 AM CDTAreal Flood AdvisoryEAXAtchison, Holt, Nodaway6 hr
Jun 11, 4:35 AM CDTFlash Flood WatchEAXAdair, Andrew, Atchison, Daviess, DeKalb, Gentry and 9 more23 hr
Jun 11, 6:20 AM CDTRiver Flood WarningEAXAtchison, Holt69 hr
Jun 11, 7:01 AM CDTAreal Flood AdvisoryEAXAtchison, Holt4 hr
Jun 11, 10:07 AM CDTRiver Flood WarningEAXAndrew, Nodaway68 hr
Jun 11, 10:07 AM CDTRiver Flood WarningEAXAndrew, Buchanan4 days
Jun 11, 10:23 AM CDTRiver Flood WarningEAXLinn, Livingston4 days
Jun 11, 10:23 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston7 days
Jun 11, 10:23 AM CDTRiver Flood WarningEAXCarroll, Chariton10 days
Jun 11, 10:29 AM CDTRiver Flood WarningEAXAndrew, Buchanan8 days
Jun 11, 10:29 AM CDTRiver Flood WarningEAXBuchanan, Platte7 days
Jun 11, 10:29 AM CDTRiver Flood WarningEAXPlatte5 days
Jun 11, 10:29 AM CDTRiver Flood WarningEAXClay, Jackson, Ray9 days
Jun 11, 10:29 AM CDTRiver Flood WarningEAXJackson, Lafayette, Ray20 days
Jun 11, 10:29 AM CDTRiver Flood WarningEAXChariton, Howard, Saline9 days
Jun 11, 10:29 AM CDTRiver Flood WarningEAXCooper, Howard10 days
Jun 11, 10:35 AM CDTRiver Flood WarningEAXAndrew, Holt, Nodaway62 hr
Jun 11, 10:35 AM CDTRiver Flood WarningEAXBuchanan8 days
Jun 11, 10:35 AM CDTRiver Flood WarningEAXPlatte9 days
Jun 11, 10:35 AM CDTRiver Flood WarningEAXPlatte10 days
Jun 11, 3:36 PM CDTTornado WarningEAXAtchison24 min
Jun 11, 3:42 PM CDTSevere Thunderstorm WarningEAXAtchison, Holt48 min
Jun 11, 3:57 PM CDTTornado WarningEAXAtchison, Nodaway33 min
Jun 11, 4:09 PM CDTTornado Warning Tornado observedEAXAtchison, Nodaway18 min
Jun 11, 4:13 PM CDTFlash Flood WarningEAXAtchison, Holt, Nodaway4 hr
Jun 11, 4:44 PM CDTTornado WarningEAXNodaway6 min
Jun 11, 4:46 PM CDTTornado WarningEAXHolt29 min
Jun 11, 4:47 PM CDTTornado WarningEAXHolt, Nodaway28 min
Jun 11, 5:12 PM CDTTornado WarningEAXNodaway33 min
Jun 11, 5:40 PM CDTFlash Flood WarningEAXGentry, Nodaway, Worth7 hr
Jun 11, 5:40 PM CDTTornado WarningEAXGentry, Nodaway26 min
Jun 11, 5:44 PM CDTSevere Thunderstorm WarningEAXHarrison, Worth46 min
Jun 11, 5:57 PM CDTTornado WarningEAXGentry, Harrison, Worth33 min
Jun 11, 6:12 PM CDTSevere Thunderstorm WarningEAXAndrew, Holt, Nodaway48 min
Jun 11, 6:20 PM CDTFlash Flood WarningEAXAndrew, Holt4 hr
Jun 11, 6:20 PM CDTSevere Thunderstorm WarningEAXGrundy, Harrison, Mercer40 min
Jun 11, 6:25 PM CDTFlash Flood WarningEAXGentry, Harrison, Worth4 hr
Jun 11, 6:51 PM CDTSevere Thunderstorm WarningEAXAndrew, DeKalb, Gentry39 min
Jun 11, 6:55 PM CDTSevere Thunderstorm WarningEAXGrundy, Mercer, Putnam, Sullivan50 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.